# SDR MALA040785

- Difficulty date: October 24, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 12,223 hours, 12,283 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND LEFT WING OUTBOARD LIFT SPOILER SEAL IS WORN & CRACKED.  REPAIRED IAW EO A57013.  AIRCRAFT WAS RETURNED TO SERVICE 10/27/04.
